MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 22MM COCR RADIAL HEAD 2MM HT EXTENSION/14.5MM-STER; PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 22MM COCR RADIAL HEAD 2MM HT EXTENSION/14.5MM-STER; PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER
Model Number 09.402.222S
Medical Device Problem Codes Device Slipped (1584); Unintended Movement (3026)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/01/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown date in 2019.The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2015, the patient underwent a left elbow radial head prosthetic placement to treat a closed fracture of head of radius.Reportedly, on (b)(6) 2015, the patient fell from a deck approximately 5 feet directly on a concrete and sustained a radial head fracture.She had initial ct scan and left elbow x-ray done at (b)(6).Patient presents with a posterior splint in place with persistent moderate discomfort.Following the surgery, the patient had undergone physical therapy from (b)(6) 2015, as well as the use of a dynamic brace.On (b)(6) 2015, patient underwent a procedure for left elbow arthroscopy with capsular release and manipulation due to stiffness and in an attempt to get her back to a functional range of motion.The patient tolerated the procedure well, there were no complications, taken from the operating room in stable condition.She had an intraarticular left elbow steroid injection on (b)(6) 2016 which alleviates her pain for 1 to 2 months and a dynamic extension brace.On (b)(6) 2016, patient visited a chiropractic clinic wherein palpitation reveals areas of spasm, hypomobility and endpoint tenderness indicative of subluxation at left c2, left c3, right c5, right c6, left t2, left t3, left t4, right t6, right t7, right t8, left l4 and left l5.Post-operatively, the patient had progressing elbow discomfort, particularly on the left lateral side and notices some clicking.On (b)(6) 2017, the patient underwent a removal of left radial head arthroplasty and lateral ulnar collateral ligament reconstruction.She presented with left elbow pain, osteolysis and loosening around her radial head as well as significant erosion of her capitellum and a 45-degree flexion contracture.During her visit on (b)(6) 2017, the patient expressed a significant improvement after the surgery and is now able to lay down or sleep on her left side without major discomfort.Radiograph showed all in all good alignment of the elbow.However, on (b)(6) 2018, patient had an x-ray of her left elbow which shows small bone fragments in the operative bed, old fracture of the coronoid process, degenerative arthritis of left elbow and decreasing elbow effusion since (b)(6) 2017.This report is for one (1) 22mm cocr radial head 2mm ht extension/14.5mm-ster.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post-market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot manufacturing location: supplier - (b)(4) / inspected, packaged and released by monument release to warehouse date: feb 11, 2015 expiration date: dec 31, 2019 part number: 09.402.222s, 22mm cocr radial head 2mm height extension/14.5mm ¿ sterile lot number: 7765526 (sterile) lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria.Certificate of compliance received from (b)(4) was reviewed and determined to be conforming.Inspection sheet, incoming final inspection, met all inspection acceptance criteria.Packaging label log was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 10993 supplied by (b)(4) was reviewed and determined to be conforming.This lot met all-dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Component part(s) reviewed: part number: 21022, tialnbri8.00 lot number: 5317556 lot quantity: (b)(4).Product traveler met all inspection acceptance criteria.Raw material inspection sheet, met all inspection acceptance criteria.Product certification supplied by (b)(4) was reviewed and determined to be conforming.Raw material receiving/putaway checklist met all inspection acceptance criteria.Part number: 41060, cocrmori25.40 lot number: 7695678 lot quantity: (b)(4).Certificate of tests supplied by (b)(4) dated may 09, 2014 was reviewed and determined to be conforming.Lot summary report dated may 20, 2014 met all inspection acceptance criteria.Raw material receiving/put away checklist met all inspection acceptance criteria.Device history review sep 24, 2019: dhr reviewed this lot met all-dimensional, visual, sterility and packaging criteria with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: manufacturing location: supplier - avalign nemcomed / inspected, packaged and released by: monument; release to warehouse date: feb 11, 2015; expiration date: dec 31, 2019; part number: 09.402.222s, 22mm cocr radial head 2mm height extension/14.5mm ¿ sterile; lot number: 7765526 (sterile); lot quantity: 50.Work order traveler met all inspection acceptance criteria.Certificate of compliance received from avalign dated jan 19, 2015 was reviewed and determined to be conforming.Inspection sheet, incoming final inspection, ns051180 rev c met all inspection acceptance criteria.Packaging label log lppf, lmd/lpf rev b was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn (b)(4) supplied by sterigenics was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Component part(s) reviewed: part number: 21022, tialnbri8.00; lot number: 5317556; lot quantity: 956 lbs.Product traveler met all inspection acceptance criteria.Raw material inspection sheet, rmtialnbri8_00 rev j met all inspection acceptance criteria.Product certification supplied by dynamet dated sep 27, 2006 was reviewed and determined to be conforming.Raw material receiving/putaway checklist met all inspection acceptance criteria.Part number: 41060, cocrmori25.40; lot number: 7695678; lot quantity: 976 lbs.Certificate of tests supplied by carpenter dated may 09, 2014 was reviewed and determined to be conforming.Lot summary report dated may 20, 2014 met all inspection acceptance criteria.Raw material receiving/put away checklist met all inspection acceptance criteria.Device history review: sep 24, 2019: dhr reviewed.This lot met all dimensional, visual, sterility and packaging criteria with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
No implants shown in the images received.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h6: updated codes to imdrf codes.H7; h9.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
22MM COCR RADIAL HEAD 2MM HT EXTENSION/14.5MM-STER
Common Device Name
PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9134817
Report Number2939274-2019-61039
Device Sequence Number16823601
Product Code KWI
UDI-Device Identifier10886982132659
UDI-Public(01)10886982132659
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model Number09.402.222S
Device Catalogue Number09.402.222S
Device Lot Number7765526
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2019
Supplement Date Received by Manufacturer10/21/2019
10/25/2019
10/20/2021
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date10/24/2019
10/28/2019
10/20/2021
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1124-2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient Weight100